A theory of clearance sales


Peitz, Martin ; Nocke, Volker



DOI: https://doi.org/10.1111/j.1468-0297.2007.02074.x
URL: https://onlinelibrary.wiley.com/doi/full/10.1111/j...
Additional URL: https://www.jstor.org/stable/4625539
Document Type: Article
Year of publication: 2007
The title of a journal, publication series: Economic Journal
Volume: 117
Issue number: 522
Page range: 964-990
Place of publication: Oxford [u.a.]
Publishing house: Blackwell
ISSN: 1468-0297, 0013-0133
Publication language: English
Institution: School of Law and Economics > VWL, Industrieökonomik, Wettbewerbspolitik u. Regulierung (Peitz 2007-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Peitz, Martin ; Nocke, Volker ORCID: 0000-0002-5000-6828 (2007) A theory of clearance sales. Economic Journal Oxford [u.a.] 117 522 964-990 [Article]


+ Search Authors in

BASE: Peitz, Martin ; Nocke, Volker

Google Scholar: Peitz, Martin ; Nocke, Volker

ORCID: Peitz, Martin ; Nocke, Volker ORCID: 0000-0002-5000-6828

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item